<  Back to the Polytechnique Montréal portal

On a Series Solution for the Laminar Boundary Layer Along a Moving Wall

Luc Robillard

Article (1971)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/55156/
Journal Title: Journal of Applied Mechanics (vol. 38, no. 2)
Publisher: ASME International
DOI: 10.1115/1.3408821
Official URL: https://doi.org/10.1115/1.3408821
Date Deposited: 18 Sep 2023 11:53
Last Modified: 05 Apr 2024 12:01
Cite in APA 7: Robillard, L. (1971). On a Series Solution for the Laminar Boundary Layer Along a Moving Wall. Journal of Applied Mechanics, 38(2), 550-552. https://doi.org/10.1115/1.3408821

Statistics

Dimensions

Repository Staff Only

View Item View Item